# SDR 2011FA0000702

- Difficulty date: October 26, 2011
- Submitted: October 26, 2011
- Operation: General aviation
- Aircraft: N688PC
- Make and model: Cirrus SR20
- Aircraft serial: 1450
- Aircraft time: 1,206 hours
- Engine: Cont IO360ES
- Engine time: 1,206 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Part time: 1,206 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKCASE CRACKED JUST AFT AND ABOVE NR1 ALTERNATOR MOUNT AREA AND LEAKING.
